CSN Login
Members Online: 2

You are here

Votrient failed, on to Afinitor

thaxter's picture
thaxter
Posts: 124
Joined: Jan 2014

I had such good results at three months on Votrient so I was surprised today that the six month scan showed progression in all of the lung mets. I will be starting Afinitor and he wants to see me again in three short weeks--maybe because they need early blood tests. I did have my lowest creatinine in 18 months at 1.59. Best before that was last time at 1.9. I guess I will have tri color hair. There is still an inch of color and a new inch of white. So will the new hair will come in colored again. I should get a Mohawk in a couple of months

Footstomper's picture
Footstomper
Posts: 1238
Joined: Dec 2014

Join a punk band!

Jan4you's picture
Jan4you
Posts: 1326
Joined: Oct 2013

I say color your hair pINK or pURple..some WILD color eh? NO?

Yet I am sorry your mets got bigger..dang!! Enuff!

Sending you healing thoughts, good wishes for wellness..

Will walk this journey along side you .. if.. you like!!

Sending you a nice hug, Thaxter!!

Jan

todd121's picture
todd121
Posts: 1427
Joined: Dec 2012

Did you have many side effects on the votrient? Hopefully the Afinitor will be more effective and have less side effects as well. I've heard it's easier to tolerate, particularly on the stomach.

Please keep us updated.

Best to you,

Todd

thaxter's picture
thaxter
Posts: 124
Joined: Jan 2014

First six weeks on Votrient were bad with mouth sores, diarrhea, etc. but when dose was reduced to 600/400 it became more tolerable. I would have gladly stayed on it if it continued to be effective. 

Subscribe to Comments for "Votrient failed, on to Afinitor"